MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIXADVPEEK3SUTANC PCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 4.5 HEALIXADVPEEK3SUTANC PCORD; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 223135
Medical Device Problem Codes Crack (1135); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) - incomplete.The expiration date is not currently available.
 
Event or Problem Description
Patient was brought back for a revision rotator cuff repair.When examining the retear, we noticed that the first anchor had pulled out and cracked along the side of the anchor.Patient consequence? unknown.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.
 
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.The expiration date was reported as unknown in the initial report and has been updated as 5/31/2020; therefore, udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, however photos of the actual device were received and examined.This complaint was confirmed.  a non-conformance search was performed for this product code 223135-lot #l436568 combination and no non-conformances were identified.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
4.5 HEALIXADVPEEK3SUTANC PCORD
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7544354
Report Number1221934-2018-50853
Device Sequence Number11082022
Product Code MAI
UDI-Device Identifier10886705024759
UDI-Public10886705024759
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number223135
Device Lot NumberL436568
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date05/25/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR